Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help needed Parnate reactionthe

Posted by ed_uk2010 on November 25, 2010, at 15:50:25

In reply to Help needed Parnate reactionthe, posted by kirbyw on November 24, 2010, at 20:41:01

Spontaneous hypertensive reactions have been reported with Parnate, usually with high doses. I've not heard of this happening with Nardil.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:971243
URL: http://www.dr-bob.org/babble/20101117/msgs/971307.html